# SDR AT0000469

- Difficulty date: October 7, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEFT LONGERON NR 20 AT THE OUTBOARD MEMBER SURFACE.  CORROSION WAS OUT OF LIMITS, REMOVED CORRODED SECTION.  FABRICATED AND INSTALLED LONGERON SPLICE AND STRAP IAW DC9 SRM 51-10-4, 51-10-3, 53-02 FIGURE 9A.
